So I got the depo-shot on July 1 and well me and my boyfriend were drinking on July 4th night, i got drunk and we ended having unprotected sex but he didn't finish in me he said he was close to but I was supposed to get my period on the 9th but I didn't and I'm 2 weeks late still haven't gotten it , I've been emotional and moody I have had mornings were I feel nauseous I woke up this morning feeling a discomfort in my stomach but I don't know if its the hormones from the shot or is there a chance I'm pregnant?? I'm so worried. Help please .
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2014 • 2 answers
Posted 22 Jan 2015 • 1 answer
Posted 28 Feb 2015 • 1 answer
Posted 30 Jul 2015 • 1 answer
Posted 15 Aug 2016 • 0 answers